Log In or Register to Join The Conversation!

Tagged: ,

Viewing 1 reply thread
  • Author
    Posts
    • #20481
      John Chandler
      Participant

      Hi,  I have been on Tysabri for a little over two years, I did not really have any issues although I have always said that it isn’t the wonder drug for me?     Around 15 months ago I started having low blood pressure issues, constant dizziness etc?     Just wondering if it is the drug or MS progression???

      John

       

       

    • #20484
      Ed Tobias
      Keymaster

      John,

      I was in the Phase III trial for Avonex around 1995 and was treated with it, after it was approved in the US, for about ten years. I never thought it was great and I eventually got needle fatigue. I switched to Tysabri and was treated with it for seven years, until my titer score got too high. I think it slowed my progression. After a short time on Aubagio I moved to Lemtrada. I’m now about 2 1/2 years post Round 2 of that treatment. I definitely feel it’s slowed my progression and think it’s improved some symptoms slightly (bladder & bowel, primarily).

      I never had any real side effects with any of these DMTs, though I do remember my BP being checked during every Tysabri infusion. A low BP might account for the dizziness. Have you discussed it with your neuro?

       

      Ed

Viewing 1 reply thread
  • You must be logged in to reply to this topic.
Copyright © 2017-2021 All rights reserved.

©2021 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending
or

Log in with your credentials

or    

Forgot your details?

or

Create Account